# SDR ASAA12511287

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 15,869 hours, 5,015 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AUTOTHROTTLES ARMED FOR TAKEOFF TOGA BUTTON PUSHED A/T DISARMED RE-ARMED PRESSED TOGA A/T DISARMED AGAIN.  PERFORMED AUTOTHROTTLE BITE PROCEDURE PER RIM TASK 22 31 00 810 801.  LEG 01 AND 03 LOGGED MSG 22 31687.  ACCOMPLISHED FIM TASK 22 32 00 810 819.  AUTOTHROTTLE TORQUE TEST AND SERVO MOTOR TEST PASSED.
